# SDR USAA2012052900014

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 58,669 hours, 23,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - NR 2 PASSENGER DOOR 2R EVACUATION SLIDE HANDLE DIFFICULT TO ENGAGE IN ENGAGE POSITION.  FOUND D-RING STRAP HINDERING GIRT BAR.  RELOCATED STRAP.  DOOR CHECKS GOOD.
